MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; PLATE, FIXATION, BONE
Model Number 02.124.413
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: jdp, hwc.Complainant device is not expected to be returned for manufacturer review/ investigation.Initial reporter is j&j company representative.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal and revision surgery due to non-union and implant failure.Patient sustained an open distal femur fracture and was treated with a 4.5mm variable angle (va) locking compression plate (lcp) condylar plate on (b)(6) 2019.The fracture went on to non-union and the plate subsequently broke at the non-union site.The patient was brought to the operating room (or) on (b)(6) 2021 for hardware removal (all hardware was removed uneventfully) and insertion of retrograde femoral nail.It is unknown how the procedure was completed.Patient outcome is unknown.The complaint (b)(4) will capture the excess impacted product with the corresponding part # 02.231.275 of complaint (b)(4) due to limitation of 10 ip's per complaint.Concomitant devices reported: 4.5mm va-lcp curved condylar plate/12 hole/266mm/left, 5.0mm variable angle lockng screw/slf-tpng/strdrv/36mm, 5.0mm variable angle lockng screw/slf-tpng/strdrv/38mm, 5.0mm variable angle lockng screw/slf-tpng/strdrv/70mm, 5.0mm variable angle lockng screw/slf-tpng/strdrv/75mm, 5.0mm variable angle lockng screw/slf-tpng/strdrv/34mm, 4.5mm cortex screw self-tapping 34mm.This complaint involves one (1) device.This report is for one (1) 4.5mm va-lcp curved condylar plate/12 hole/266mm/left.This report is 1 of 1 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11386460
Report Number2939274-2021-01064
Device Sequence Number4037579
Product Code HRS
UDI-Device Identifier10886982042873
UDI-Public(01)10886982042873
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.413
Device Catalogue Number02.124.413
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM CORTEX SCREW SELF-TAPPING 34MM; 4.5MM VA-LCP CRVD CONDYLAR PLT/12 HOLE/266MM/LEFT; 5.0MM VARIABLE AGL LOKNG SCW/SLF-TPNG/STRDRV/34MM; 5.0MM VARIABLE AGL LOKNG SCW/SLF-TPNG/STRDRV/36MM; 5.0MM VARIABLE AGL LOKNG SCW/SLF-TPNG/STRDRV/38MM; 5.0MM VARIABLE AGL LOKNG SCW/SLF-TPNG/STRDRV/70MM; 5.0MM VARIABLE AGL LOKNG SCW/SLF-TPNG/STRDRV/75MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR